A global algorithm for geodesics

    Research output: Contribution to journalArticle

    17 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)37-50
    JournalJournal of the Australian Mathematical Society Series A - Pure Mathematics and Statistics
    Volume64
    Publication statusPublished - 1998

    Cite this

    @article{82ba76ba97e641db982007cfb3ffd9d2,
    title = "A global algorithm for geodesics",
    author = "Lyle Noakes",
    year = "1998",
    language = "English",
    volume = "64",
    pages = "37--50",
    journal = "Journal of the Australian Mathematical Society Series A - Pure Mathematics and Statistics",
    issn = "0263-6115",
    publisher = "Australian Mathematical Society",

    }

    TY - JOUR

    T1 - A global algorithm for geodesics

    AU - Noakes, Lyle

    PY - 1998

    Y1 - 1998

    M3 - Article

    VL - 64

    SP - 37

    EP - 50

    JO - Journal of the Australian Mathematical Society Series A - Pure Mathematics and Statistics

    JF - Journal of the Australian Mathematical Society Series A - Pure Mathematics and Statistics

    SN - 0263-6115

    ER -